MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO2H3
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Erosion (1750); Diarrhea (1811); Gastritis (1874); Heartburn/Indigestion (1883); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Scar Tissue (2060); Urinary Retention (2119); Vomiting (2144); Hernia (2240); Ulcer (2274); Discomfort (2330); Injury (2348); Ascites (2596); Abdominal Distention (2601); Fluid Discharge (2686); Pancreatitis (4481); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of a hiatal hernia and a ventral hernia.It was reported that after implant, the patient experienced adhesions, scar tissue, and mesh erosion.Post-operative patient treatment included revision surgery, lysis of adhesions, and removal of hiatal hernia mesh.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of a hiatal hernia and a ventral hernia.It was reported that after the onlay implant, the patient experienced adhesions, scar tissue, and mesh erosion.Post-operative patient treatment included revision surgery, lysis of adhesions, and removal of hiatal hernia mesh.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of a hiatal hernia and a ventral hernia.It was reported that after the onlay implant, the patient experienced adhesions, scar tissue, pain, and mesh erosion.Post-operative patient treatment included revision surgery, lysis of adhesions, and removal of hiatal hernia mesh.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of a hiatal hernia and a ventral hernia.It was reported that after the onlay implant, the patient experienced recurrence, adhesions, scar tissue, pain, and mesh erosion.Post-operative patient treatment included revision surgery, lysis of adhesions, removal of hiatal hernia mesh, medication, and mesh revision.
 
Additional Manufacturer Narrative
Additional information: b5, b7, g1(manufacturer name, first name, last name, street 1, city, region, postal code, email, phone), h6(patient codes) medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: a4, a5, b2, b5, b6, b7, h6 (added patient and imf codes) ime 2402: delayed gastric emptying, esophageal dysmotility, free air, cicatricial atelectasis, dry heaves, reflux, gerd, pancreatitis medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of a hiatal hernia and a ventral hernia.It was reported that after the onlay implant, the patient experienced recurrence, adhesions, scar tissue, pain, delayed gastric emptying, esophageal dysmotility, free intraperitoneal air, free fluid within pelvis, infection, cicatricial atelectasis, nausea, dry heaves, loose stool, blood in stool, gastric ulceration, gastritis, reflux, heartburn, discharge, abdominal pain, diarrhea, tenderness, acute pancreatitis, gerd, bloating, vomiting, urinary retention, and mesh erosion.Post-operative patient treatment included revision surgery, lysis of adhesions, removal of hiatal hernia mesh, medication, ct scan, x-ray, esophagogastroduodenoscopy, endoscopy, drain placed, liquid diet, admission to hospital, iv fluids, antiemetics, hernia repair with new mesh, gastrostomy tube placement, and mesh revision.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key9889803
Report Number9615742-2020-00719
Device Sequence Number11580154
Product Code FTL
UDI-Device Identifier10884521178465
UDI-Public10884521178465
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K040998
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberPCO2H3
Device Catalogue NumberPCO2H3
Device Lot NumberPNK0644X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer04/16/2020
01/12/2022
08/17/2022
10/26/2022
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date05/01/2020
01/30/2022
08/19/2022
11/21/2022
Date Device Manufactured12/06/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYM1510 STEX 15X10CM X1 (LOT# PN30237X)
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite